Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

192 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why am I getting fever after taking cepodem XP 325 mg along with T-mini?

Answered by
Dr.
Dr. Mayank Bhargava

Internal Medicine Specialist

Practicing since :2003

Answered : 1658 Questions

default
Posted on Fri, 4 Jan 2013 in Medicines and Side Effects
Question: I have been prescribed Cepodem XP 325 mg along with T-minic by the Doctor. Whenever I take this (three times since yesterday), after about couple of hours, my temperature goes up (101.2 F is what I have measured as hightest). I was told to take Diclomol as SOS. I do and fever sub-sides. However, Diclomol is a pain reliever and am now concerned as to why I am getting fever. Please help.
doctor
Answered by Dr. Mayank Bhargava 45 minutes later
Hi XXXXXXX,
Welcome to XXXXXXX forum.

Although you have not mentioned your symptoms and disease, prescribed medicines suggest that you are suffering from acute upper respiratory tract infection.
Acute upper respiratory tract infection is most of the times viral in origin with secondary bacterial infection.
These viral infection has span of 3-4 days and symptoms may persist during these days.
Antibiotics is given to treat/ prevent secondary bacterial infection.
Diclomol contains diclofenac and paracetamol. Both of them are NSAIDs.
NSAIDS group medicines are not only pain reliever but also antipyretics (which decreases fever) also.
You should again consult with your treating doctor and should take diclomol regularly under supervision.
Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,   ,  

Recent questions on  Antipyretic

doctor1 MD

my stomach has been hurting for 3 days now ive been taking tylenol every 4 hours sometimes it hurts only on the left side sometimes on both sides its so painfull that my back muscles are hurting. Ive been going to the bathroom and my feeses are getting more and more liquid, im not really hungry and i feel like im going to vomit. What may i have ?

doctor1 MD

i've felt constipated all day
but i get the feeling in stomach like i'm holding in poop, and when i do go to the bathroom it's green and smells like sewer and is very small. i'm an 18 year old female and vegetarian, the drugs i take are naproxen for headaches. and yesterday i had an activia because i was constipated

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...I lay on my left side 80% of the day it s just the way I sit. I m overweight. And I smoke I have anxiety and acid reflux and always seem to have alot of gas. I ve been having pain under my left breast it ranges from my left side all the way to the sternum. But the pAin hits and only last for a few moments then is gone that may repeat for about a half hour to an hour. Then it usually stops. I have been taking a very large amount of Tylenol and asprin probably about 12 Tylenol and 5 asprin per day for last 6 months. I take the aspirin because I think it protects my heart and the Tylenol because I usually get head or body aches. I m 31 and don t exercise. I m worried it could be my heart but like I said I also have anxiety and am always thinking of heart attacks. I recently thought it could be my spleen gallbladder. I really don t know but would like an opinion as to what I should do. I m half tempted to go tell the dr to check my arterys to see if I have any blockage just knowing if I didn t I think would be a huge weight lifted off me. I m also scared of surgery I ve never had one. So what is your opinion and what u think should be done.

doctor1 MD

I was circumcised this morning and I'm terrified of going to bed. Is there anything I can do to take the edge off the pain?I've taken some painkillers (2x50mg paracetamol, 40mg ibuprofen and some codeine phosphate tablets) and read about wearing tighter, more supportive bedclothes.For further information, I just took the dressing off from around my penis and there was a fair bit of blood from near one of the stitches. Half an hour or so with some tissue paper and reasonable pressure has stopped the flow, but I worry that if (or, more likely, when) I get an erection in my sleep, it might start to bleed again.

doctor1 MD

what kind of pain medication would I take for rectal pain?

doctor1 MD

7 MONTH'S BABY SUFFERING FROM COLD FOR 8 DAYS WAS USING CEFPODOXIME AND ZYR COLD SYRUP.BUT NOW HE IS IN FEVER THAT REACHES TO 102F IN EVERY NIGHT AND USING PARACETAMOL SOLN(FEVEX) FOR 2 DAYS BUT TEMPERATURE NOT LOWERING.WHAT CAN I DO? PLZ HELP.

doctor1 MD

I'm nursing my one year old. I've been taking pepto bismal for the last two days. I just looked up the info and it says not to take. She has a fever tonight of 101....I'm afraid of ryes syndrome . Also, she was around a child who got hand foot and...